# SDR C2XA07IA223

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 21,008 hours, 15,861 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2481, ON POST FLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL ODOR IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LIGHT ASSEMBLY ABOVE SEAT 6A, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
